×

zbMATH — the first resource for mathematics

Construction de certaines sous-algèbres remarquables dans les algèbres de Lie semi-simples. (French) Zbl 0527.17003

MSC:
17B20 Simple, semisimple, reductive (super)algebras
17B05 Structure theory for Lie algebras and superalgebras
17B45 Lie algebras of linear algebraic groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Borel, A; Tits, J, Groupes réductifs, Inst. hautes etudes sci. publ. math., 27, 659-755, (1965) · Zbl 0145.17402
[2] Bourbaki, N, Groupes et algèbres de Lie, (1968), Hermann Paris, Chaps. 4, 5, 6 · Zbl 0186.33001
[3] Bourbaki, N, Groupes et algèbres de Lie, (1975), Hermann Paris, Chaps. 7, 8 · Zbl 0329.17002
[4] Dynkin, E.B, Semi-simple sub-algebras of semi-simple Lie algebras, Amer. math. soc. transl., 6, 111-244, (1957) · Zbl 0077.03404
[5] Humphreys, J.E, Introduction to Lie algebras and representation theory, (1972), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0254.17004
[6] Kac, V.G, Some remarks on nilpotent orbits, J. algebra, 64, 190-213, (1980) · Zbl 0431.17007
[7] Richardson, J.W, Conjugacy classes in parabolic subgroups of semi-simple algebraic groups, Bull. London math. soc., 6, 21-24, (1974) · Zbl 0287.20036
[8] Rubenthaler, H, Espaces vectoriels préhomogènes, sous-groupes paraboliques et sl_2-triplets, C. R. acad. sci. Paris, 290, 127-129, (1980) · Zbl 0428.22011
[9] Satake, I, Classification theory of semi-simple algebraic groups, (1971), Dekker New York
[10] Sato, M; Kimura, T, A classification of irreducible prehomogeneous vector spaces and their relative invariants, Nagoya math. J., 65, 1-155, (1977) · Zbl 0321.14030
[11] Schattschneider, D.J, On restricted roots of semi-simple algebraic groups, J. math. soc. Japan, 21, 94-115, (1969) · Zbl 0242.20045
[12] Serre, J.P, Algèbres de Lie semi-simples complexes, (1966), Benjamin New York · Zbl 0144.02105
[13] Tits, J, Classification of semi-simple algebraic groups, (), 33-62
[14] Vinberg, E.B, On the classification of the nilpotent elements of graded Lie algebras, Soviet math. dokl., 16, 1517-1520, (1975) · Zbl 0374.17001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.